Facebook Pixel
EmpowHER Guest

I stopped taking the pill 6 days after my last intercourse and have not seen my period after two weeks. could I possibly be pregnant? pls reply

By Anonymous August 14, 2015 - 6:39pm
Rate This

Add a Comment1 Comments


Hello and welcome to EmpowHer,
Your period is most likely late because of the sudden lack of hormonal support from the birth control pills to signal when you should have your period. It is probably not due to pregnancy. I suggest that you wait till your next period. If you also miss your period, you can take a pregnancy test. You do not need to take any other action until that time.

August 15, 2015 - 12:56pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.